Alert archive / South Carolina / Flash Flood Watches in 2016
Flash Flood Watch 1, NWS Charleston, SC
NWS Charleston, SC issued this flash flood watch at Jan 15, 2016, 3:39 AM EST for Berkeley County, Dorchester County, South Carolina. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2016, 3:39 AM EST (08:39 UTC)
- Expired
- Jan 15, 2016, 1:07 PM EST
- In force
- 9 hr
- Issued by
- NWS Charleston, SC
- Flood severity
- None
Counties Berkeley County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 97 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 8.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2144 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
640 WGUS62 KCHS 150839 FFACHS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON SC 339 AM EST FRI JAN 15 2016 SCZ044-045-050-052-151645- /O.NEW.KCHS.FF.A.0001.160115T0839Z-160116T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DORCHESTER-INLAND BERKELEY-CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 339 AM EST FRI JAN 15 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST SOUTH CAROLINA... INCLUDING THE FOLLOWING AREAS...CHARLESTON...DORCHESTER... INLAND BERKELEY AND TIDAL BERKELEY. * THROUGH THIS EVENING. * WIDESPREAD MODERATE TO HEAVY RAINS WILL OVERSPREAD THE AREA TODAY AS LOW PRESSURE MOVES ACROSS THE REGION. AROUND 2 INCHES OF RAIN IS EXPECTED TO FALL THROUGH THIS EVENING WITH LOCALIZED AMOUNTS POTENTIALLY EXCEEDING 3 INCHES IN SOME AREAS. THE GROUND REMAINS QUITE WET FROM THE HISTORIC RAINS THAT FELL IN OCTOBER AND IT WILL NOT TAKE MUCH HEAVY RAIN TO PRODUCE FLOODING. IN ADDITION...HEAVY RAINS COULD FALL AROUND HIGH TIDE LATER THIS MORNING. THIS WOULD ENHANCE THE RISK FOR FLOODING FOR COASTAL COMMUNITIES SUCH AS DOWNTOWN CHARLESTON. HIGH TIDE IN THE CHARLESTON HARBOR WILL OCCUR JUST BEFORE NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO PROTECT LIFE AND PROPERTY...ESPECIALLY IN AREAS PRONE TO FLOODING. IF FLOODING DEVELOPS...MOVE TO HIGHER GROUND IMMEDIATELY. IF DRIVING...BE PREPARED FOR FLOODED ROADWAYS AND POSSIBLE ROAD CLOSURES. && $$
2 follow-up statements
703 WGUS62 KCHS 151551 FFACHS FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON SC 1051 AM EST FRI JAN 15 2016 SCZ044-045-050-052-160000- /O.CON.KCHS.FF.A.0001.000000T0000Z-160116T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DORCHESTER-INLAND BERKELEY-CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 1051 AM EST FRI JAN 15 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST SOUTH CAROLINA...INCLUDING THE FOLLOWING AREAS...CHARLESTON...DORCHESTER...INLAND BERKELEY AND TIDAL BERKELEY. * UNTIL 7 PM EST THIS EVENING * WIDESPREAD MODERATE TO HEAVY RAIN IS EXPECTED TODAY...MAINLY THROUGH THE AFTERNOON...AS LOW PRESSURE MOVES ACROSS THE REGION. 1.5 TO 2 INCHES OF RAIN IS EXPECTED THROUGH EARLY EVENING WITH LOCALLY HIGHER AMOUNTS POSSIBLE. ALREADY WET GROUNDS COULD LEAD TO FLOODING...ESPECIALLY IN LOW-LYING AND POOR DRAINAGE AREAS...INCLUDING IN DOWNTOWN CHARLESTON AROUND HIGH TIDE LATE THIS MORNING INTO EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO PROTECT LIFE AND PROPERTY...ESPECIALLY IN AREAS PRONE TO FLOODING. IF FLOODING DEVELOPS...MOVE TO HIGHER GROUND IMMEDIATELY. IF DRIVING...BE PREPARED FOR FLOODED ROADWAYS AND POSSIBLE ROAD CLOSURES. && $$
343 WGUS62 KCHS 151807 FFACHS FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON SC 107 PM EST FRI JAN 15 2016 SCZ044-045-050-052-151915- /O.CAN.KCHS.FF.A.0001.000000T0000Z-160116T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DORCHESTER-INLAND BERKELEY-CHARLESTON-TIDAL BERKELEY- INCLUDING THE CITIES OF...ST. GEORGE...SUMMERVILLE... MONCKS CORNER...CHARLESTON...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 107 PM EST FRI JAN 15 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST SOUTH CAROLINA HAS BEEN CANCELLED. ALTHOUGH THE HEAVY RAINFALL HAS ENDED...SOME LINGERING MINOR FLOODING IS POSSIBLE FOR THE NEXT HOUR OR SO IN DOWNTOWN CHARLESTON AS TIDES REMAIN ELEVATED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood watch went out at Jan 15, 12:33 AM EST, 3 hours 6 minutes earlier.
Area forecast discussion, Jan 15, 12:33 AM EST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1233 AM EST FRI JAN 15 2016
.SYNOPSIS...
HIGH PRESSURE WILL SHIFT OFFSHORE TONIGHT. LOW PRESSURE WILL THEN
TRACK THROUGH THE AREA FRIDAY WITH ANOTHER LOW PRESSURE MOVING
OVER OR NEAR THE AREA SATURDAY NIGHT INTO SUNDAY. A COLD FRONT
WILL THEN MOVE THROUGH SUNDAY NIGHT USHERING IN MUCH COLDER
TEMPERATURES FOR EARLY TO MID NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
CYCLOGENESIS IS ONGOING ACROSS THE NORTH-CENTRAL GULF OF MEXICO
EARLY THIS MORNING WITH 1006 HPA LOW PRESSURE NOTED JUST
SOUTHWEST OF THE LOUISIANA BOOT. A COASTAL FRONT IS ALSO SLOWLY
DEVELOPING ALONG THE GEORGIA AND SOUTHERN SOUTH CAROLINA COAST
WITH LIGHT NORTHEAST WINDS STARTING TO MATERIALIZE ALONG THE
BEACHES. RAIN HAS BEEN SLOW TO DEVELOP SO FAR TONIGHT WHICH
MATCHES MESOSCALE DATA NICELY. EXPECT A RAPID RAMP UP ON SHOWER
ACTIVITY CLOSER TO SUNRISE WITH A LARGE AREA OF RAIN LIKELY
APPROACHING THE ALTAMAHA RIVER. TRIMMED POPS BACK ACROSS THE SOUTH
CAROLINA ZONES PER GOING TRENDS. POPS WILL RANGE FROM 20 PERCENT
ALONG THE SAVANNAH RIVER TO AROUND 50 PERCENT ACROSS THE FAR
SOUTHWEST. THIN CI AND A MOSTLY DECOUPLED BOUNDARY LYR IS STILL
PROMOTING THERMAL FALLS A BIT QUICKER THAN EXPECTED. NUDGED LOWS
DOWN ANOTHER 1-2 DEGS AS A RESULT...MAINLY INLAND. THE REST OF
THE FCST IS ON TRACK.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/...
FRIDAY...LOW PRESSURE NEAR THE WESTERN FLORIDA PANHANDLE WILL TRACK
NORTHEAST THROUGH SOUTHEAST GEORGIA/SOUTH CAROLINA WHILE
STRENGTHENING...AND ALSO TRYING TO RE-DEVELOP OFFSHORE NEAR THE GULF
STREAM WHERE BAROCLINICITY IS ENHANCED ALONG AN INVERTED SURFACE
TROUGH. RAIN...HEAVY AT TIMES...WILL BE SPREADING NORTHWARD INTO
SOUTHEAST SOUTH CAROLINA DURING THE MORNING. GIVEN PWATS NEAR 1.5
INCHES AND UPPER JET DIVERGENCE...1-1.5 INCHES LOOKS REASONABLE FOR
MOST AREAS WITH ISOLATED HIGHER AMOUNTS OVER 2 INCHES
POSSIBLE...ESPECIALLY IF ENOUGH INSTABILITY CAN DEVELOP. MINOR
FLOODING OF LOW-LYING AND POOR DRAINAGE AREAS WILL BE
POSSIBLE...ESPECIALLY IN DOWNTOWN CHARLESTON NEAR THE TIME OF HIGH
TIDE WHICH IS AROUND NOON. SOME THUNDERSTORMS WILL BE
POSSIBLE...MAINLY NEAR THE COAST...AND GIVEN THE ENHANCED LOW-LEVEL
HELICITY AND DEEP LAYER SHEAR WE CANNOT COMPLETELY RULE OUT A FEW
STRONG TO POSSIBLY SEVERE STORMS. TEMPERATURES WILL BE GREATLY
DEPENDENT ON THE TRACK OF THE LOW BUT MOST AREAS SHOULD REACH THE
60S...EXCEPT POSSIBLY WELL INLAND. RAIN CHANCES WILL DIMINISH
QUICKLY FROM SOUTH TO NORTH DURING THE LATE AFTERNOON AS THE LOW
PULLS AWAY AND DRIER AIR MOVES IN. LOWS MAINLY MID 40S INLAND AND
CLOSER TO 50 AT THE COAST.
SATURDAY...DRY CONDITIONS EXPECTED WITH TEMPERATURES LIKELY TO BE
NEAR TO POSSIBLY ABOVE NORMAL IN THE 60S. ANOTHER SHOT OF RAIN COMES
POSSIBLY AS EARLY AS LATE SATURDAY NIGHT AS AN UPPER SHORTWAVE
TROUGH APPROACHES FROM THE WEST...LIKELY DEVELOPING A WAVE OF LOW
PRESSURE JUST SOUTHEAST OF THE AREA. CONFIDENCE IS LOW IN HOW THIS
WILL PLAY OUT SO WE DID NOT MAKE MUCH CHANGE TO THIS PORTION OF THE
FORECAST. BEST RAIN CHANCES LIKELY WILL BE ACROSS SOUTHEAST GEORGIA
AND COASTAL SOUTH CAROLINA.
SUNDAY...ANY LINGERING SHOWERS SHOULD END EARLY WITH DRIER AND
COOLER AIR MOVING IN FROM THE WEST. TEMPERATURES LIKELY TO BE
AT OR BELOW NORMAL IN THE 50S.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A COLD FRONT WILL PUSH THROUGH THE REGION SUNDAY NIGHT...ALLOWING
COLD AND DRY HIGH PRESSURE EXPANDING OVER THE NORTH CENTRAL UNITED
STATES TO EVENTUALLY SHIFT OVER SOUTHEASTERN UNITED STATES. THIS
AIRMASS WILL ONLY SUPPORT HIGH TEMPS IN THE THE MID/UPPER 40S DURING
PEAK HEATING HOURS MONDAY AND TUESDAY. MONDAY AND TUESDAY NIGHT LOWS
WILL ALSO BE COLDER...IN THE UPPER 20S TO LOW/MID 30S CLOSER TO THE
COAST. BY WEDNESDAY...THE AIRMASS WILL MODIFY AS A LIGHT SOUTHERLY
WIND DEVELOPS AHEAD OF A LARGE AND DEVELOPING LOW PRESSURE SYSTEM
OVER THE CENTRAL UNITED STATES. CONDITIONS ARE EXPECTED TO REMAIN
DRY...BUT AFTERNOON TEMPS SHOULD PEAK INTO THE LOW/MID 50S OVER MOST
AREAS. ON THURSDAY...THE WARMING TREND SHOULD CONTINUE AS THE LOW
PRESSURE SYSTEM SHIFTS OVER THE MIDWEST. AFTERNOON HIGH TEMPS
SHOULD APPROACH THE MID/UPPER 50S.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
CONDITIONS WILL DETERIORATE AT THE TERMINALS THIS MORNING AS LOW
PRESSURE APPROACHES FROM THE SOUTHWEST. LIGHT RAIN WILL INTENSIFY
THROUGH THE MORNING WITH HIGH RESOLUTION DATA SUGGESTING THE
HEAVIEST RAINS WILL OCCUR AT KCHS WITHIN AN AXIS OF ENHANCED
PWATS. EXPECT WIDESPREAD LOW-END MVFR CIGS TO ENCOMPASS BOTH
TERMINALS BY MID-MORNING WITH RAIN REDUCED VSBYS TO 3-4SM. THERE
IS A RISK FOR IFR OR LOWER VSBYS...BUT HIGHEST AT KCHS WHERE
HEAVIER RAINS ARE EXPECTED. LLWS WL BE AN ISSUE AT BOTH TERMINALS
ROUGHLY 14-20Z WHERE 1500 FT WINDS PEAK 40-45 KT. EXPECT IMPROVING
CONDITIONS BY MID AFTERNOON ON AT KSAV AND LATE AFTERNOON INTO
THIS EVENING AT KCHS.
EXTENDED AVIATION OUTLOOK...FLIGHT RESTRICTIONS ARE LIKELY INTO
EARLY SATURDAY AS LOW-LEVEL MOISTURE LINGERS BEHIND DEPARTING LOW
PRESSURE MOVING NORTHEAST AWAY FROM THE AREA. MORE FLIGHT
RESTRICTIONS ARE POSSIBLE SUNDAY...ESPECIALLY AT KSAV...AS ANOTHER
LOW PRESSURE SYSTEM TRACKS OVER OR NEAR THE AREA.
&&
.MARINE...
TONIGHT...THE CENTER OF THE SURFACE HIGH WILL PUSH EASTWARD AND AWAY
FROM THE LOCAL WATERS...ALLOWING PREVAILING WINDS TO BECOME MORE
SOUTHEASTERLY. THEN LATE TONIGHT...AN AREA OF LOW PRESSURE
ORGANIZING OVER THE GULF WILL MOVE TOWARD THE AREA AND ENHANCE THE
GRADIENT A BIT ACROSS THE WATERS WITHIN A SURFACE TROUGH. WINDS
WILL BEGIN TO INCREASE...MAINLY LATE. WINDS IN THE NEARSHORE
WATERS WILL PRIMARILY BE 10-15 KT AT THEIR STRONGEST...AND 15-20
KT OVER THE OUTER WATERS. SEAS WILL BE 1-2 FT MOST OF THE
NIGHT...INCREASING VERY LATE INTO THE 2-4 FT RANGE IN THE OUTER
GEORGIA WATERS.
FRIDAY THROUGH TUESDAY...WINDS/SEAS WILL DETERIORATE
FRIDAY...POSSIBLY SIGNIFICANTLY...AS A LOW PRESSURE SYSTEM TRACKS
FROM THE FLORIDA PANHANDLE NORTHEAST THROUGH SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA. SMALL CRAFT ADVISORY CONDITIONS ARE
EXPECTED BEYOND 20 NM FOR WINDS TO 30 KT AND SEAS TO 9 FT AND OVER
THE SC NEAR SHORE WATERS FOR WINDS NEAR 25 KT AND SEAS UP TO 7 FT.
SOME 35 KT GALE FORCE GUSTS WILL BE POSSIBLE...ESPECIALLY BEYOND 40
NM CLOSER TO THE WARMER GULF STREAM AND BETTER INSTABILITY/MIXING.
HOWEVER...LOW CONFIDENCE IN OCCURRENCE/DURATION PRECLUDES US FROM
ISSUING A GALE WATCH AT THIS TIME.
ANOTHER QUICK-MOVING STORM SYSTEM COULD MOVE CLOSE TO THE AREA LATE
SATURDAY NIGHT INTO SUNDAY FOLLOWED BY A COLD FRONT SUNDAY NIGHT.
ADVISORIES WILL BE POSSIBLE AGAIN SUNDAY INTO MONDAY...ESPECIALLY
FOR OFFSHORE WATERS.
&&
.TIDES/COASTAL FLOODING...
THERE IS A SLIGHT CHANCE TIDES COULD REACH SHALLOW COASTAL
FLOODING THRESHOLDS FRIDAY...ESPECIALLY AROUND CHARLESTON...BUT
THIS WILL BE DEPENDENT ON THE TRACK OF LOW PRESSURE MOVING THROUGH
THE AREA.
&&
.CLIMATE...
DAILY RAINFALL RECORDS FOR 01/15/2016...
KCHS 1.40/1966.
KCXM 1.53/1966.
KSAV 1.39/1966.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM EST
SATURDAY FOR AMZ352.
SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 7 AM EST
SATURDAY FOR AMZ374.
SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 AM EST
SATURDAY FOR AMZ350.
&&
STHazardous weather outlook, Jan 14, 4:08 PM EST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 408 PM EST THU JAN 14 2016 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047-052-151000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 408 PM EST THU JAN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAVY RAIN...MODERATE TO HEAVY RAIN WILL FALL ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA FRIDAY AS LOW PRESSURE MOVES THROUGH THE AREA. RAINFALL AMOUNTS WILL AVERAGE 1 TO 1.5 INCHES WITH LOCALIZED AMOUNTS IN EXCESS OF 2 INCHES POSSIBLE. THIS COULD RESULT IN MINOR FLOODING...ESPECIALLY IN LOW-LYING AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ048>051-151000- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 408 PM EST THU JAN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAVY RAIN...MODERATE TO HEAVY RAIN WILL FALL ACROSS THE AREA FRIDAY AS LOW PRESSURE MOVES THROUGH THE AREA. RAINFALL AMOUNTS WILL AVERAGE 1 TO 1.5 INCHES WITH LOCALIZED AMOUNTS IN EXCESS OF 2 INCHES POSSIBLE. THIS COULD RESULT IN MINOR FLOODING...ESPECIALLY IN LOW-LYING AND POOR DRAINAGE AREAS...INCLUDING DOWNTOWN CHARLESTON AROUND THE HIGH TIDE. COASTAL FLOODING...STRENGTHENING ONSHORE WINDS COULD PUSH TIDES HIGH ENOUGH TO PRODUCE MINOR INUNDATION OF SALT WATER IN LOW-LYING AREAS DURING THE LATE MORNING AND EARLY AFTERNOON HIGH TIDE ON FRIDAY...ESPECIALLY AROUND CHARLESTON. A COASTAL FLOOD ADVISORY IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ374-151000- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 408 PM EST THU JAN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALES...GALE FORCE WIND GUSTS AROUND 35 KNOTS ARE POSSIBLE FRIDAY INTO FRIDAY NIGHT AS A LOW PRESSURE SYSTEM PASSES THROUGH THE REGION. A GALE WARNING MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-151000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 408 PM EST THU JAN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 3:43 AM EST | Gale Warning | CHS | 17 hr | |
| Jan 15, 11:33 AM EST | Areal Flood Advisory | CHS | Berkeley, Charleston, Dorchester | 87 min |
| Jan 15, 11:46 AM EST | Special Marine Warning | CHS | 119 min | |
| Jan 15, 12:15 PM EST | Special Marine Warning | CHS | 2 hr | |
| Jan 15, 12:54 PM EST | Areal Flood Advisory | CHS | Berkeley, Charleston | 81 min |
Nearby
Flash Flood Watches in South Carolina, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.